# SDR YENA20100627088

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 39,696 hours, 15,173 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fluid
- Condition: Low
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 880 UVF-JFK AIR RETURN TO UVF, IDG 2 SHOWED LO PRESSURE ECAM AFTER T/O.  INTERMITTENT FLASHING LIGHT IN IDG 2 PUSHBUTTON.  T/S PER TSM 24-20-00-810-848 FOUND IDG OIL LEVEL LOW.  INSPECTED AREA FOUND NO LEAKS OR D P TRIPPED.  SERVICED IDG PER AMM 12-13-24-612-011.  RAN ENG AT IDLE CHECKS OK.  A/C OK TO CONTINUE.
